# SDR AALA20121001004

- Difficulty date: September 20, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 35,604 hours, 14,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF FLOORBOARD RAIL AT STATION 770, RIGHT BUTTLINE 14.  INSTALLED REPAIR STRAP PER EA B737-53-026299.
